# SDR SWAA2022092646290

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B+2; BS 727B+6; BS 727B+10; BS 727C+10; BS 727D+6; BS 727E+6; BS 727E+18; BS 747+2; BS 747+10; BS 747+18. / [01] REMOVED CORROSION ON AFT CARGO BAY UPPER SURFACE FROM FLOOR TO SIDEWALL SUPPORT BTW. BS 727B+2 - BS747+18 AND MAX. MATERIAL LOSS ON STEP#3 BS 727B+10'; LBL 21 WL 156. IAW SRM 51-10-02. MEASURE: L=.9' X W=.7' X D=0.011' ORIGINAL THICKNESS IS 0.040' REMAINING THICKNESS IS 0.029' FOUND REWORKED AREAS OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARG. 4.A.(2) DETAIL D . USED TOOL: ID: ATS2472. S/N: UNKNOW. DUE DATE: 12/2022.;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2.;[03] VERIFIED CORRECTIVE ACTION ITEM1-2; OUT OF LIMITS;[04] FABRICATED REPAIR PARTS FROM EXTRUSION BAC1496-377;7075T6;LOT#1500263-1;CHANNEL SIDE PLATE (2EA);SPLICE SIDE PLATE (1EA);LOCATED BETWEEN BS727E TO BS747LH.IAW SRM 53-00-53-2R-5 REPAIR 5;TABLE 201 ITEM [1][2] AND DWG FABRICATION#146A7502.OK TO TREAT AND PRIME TO REPAIR PARTS.;[06] APPLIED CHEMICAL CONVERSION COATING TO THE REPAIR PARTS;ZEE CHANNEL SIDEPLATES;SPLICE SIDEPLATE;ALSO APPLIED PRIMER BMS10-11 TYPE I;IAW SRM 51-20-01;SOPM 20-41-02.0K TO INSTALL ZEE CHANNEL SIDEPLATES AND SPLICE SIDEPLATE.;[08] INSTALLED ZEE CHANNELS SIDEPLATES AND SPLICE SIDEPLATE AT BS727E+9;IAW SRM 53-00-53-2R-5 AND DWG#146A7502.REMOVAL AND INSTALLATION ACCOMPLISHED ON CARD AD ID:TTG8Q004EMMQ.
